# SDR SIMA20210925001

- Difficulty date: September 25, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 38,287 hours, 33,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHK FOUND EMERGENCY FLOOR PPROXIMITY STRIP LIGHT AND EXIT IDENTIDIER SIGNON SERVICE DOOR INOP-C/A-RAR #2 BATTERY POWER SUPPLY IAW EMB145 33-50-04. OPC CHK GOOD FOR ALL LIGHTS.
